• question-icon

    What causes nausea while on Zoloft?

default
Posted on Mon, 7 Aug 2017 in Thyroid Problem and Hormonal Problems
Question: Hi
I am 37 yrs old and for the past 9 months been feeling nauseous but never sick, constantly tired, loss of appetite, hot sweats on/off, light headed, frequent need to urinate, mood swings. Had multiple blood tests, hormone tests, ct scans of abdominal and head, cortisone test, endoscopy and cealiac tested. All clear. I have no life and a family and business to run. Have started taking Zoloft for last 2 weeks and feel same. Please help
doctor
Answered by Dr. Mirjeta Guni 30 minutes later
Brief Answer:
Zoloft needs a couple of weeks to start it's effect:

Detailed Answer:
Hello and thank you for asking!
Sorry to learn about your bothersome symptoms.
Low blood pressure associated with nausea and fatigue is suggestive for adrenal insufficiency, but you say that synacten stimulation test is done and the adrenal function is normal ( you may attach the results if you need a second opinion).
If all pathologies are excludes than it may be a depressive period (of course your physician has confirmed it before deciding to start zoloft).
You should know that zoloft starts it's effect about 2 weeks after starting treatment, so you need to wait some weeks to see the effect.
Meanwhile it is very important to avoid stress, go out for walking or following some psychotherapy sessions.
Will be a pleasure to help you further.
Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2309 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Adrenal insufficiency

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a...

doctor1 MD

Yes, I hope so. I am extremely fatigued most of the time. My body aches much like flu symptoms.

doctor1 MD

I cannot seem to figure a way to get over not sleeping-I have not slept in over a week at all(maybe adrenal insufficiency ) Have good diet and B 5,...

doctor1 MD

I am a 49 yr old female with low thyroid and am completely unable to sleep. I need to see an endocrinologist , but am in an emergency of some kind...

doctor1 MD

hi, I have rapid heart beat normal , high blood pressure but it s under the control by taking Lozar 25 mg , my cortisol level is low( 9) and dhea...

doctor1 MD

Hi my daughter is 5. She has a TBI w/a VP shunt, can t walk so is in a wheel chair. She can take steps with assistance. She has Epilepsy,...

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Mirjeta Guni
  • Q - What causes blurred vision, digestive issues and dizziness when...

  • Q - What causes weight gain and heat intolerance while on Synthroid,...

  • Q - Suggest treatment for weight gain when diagnosed with adrenal fatigue

  • Q - What causes hyperthyroidism?

  • Q - What are the side effects of long term intake of Aspirin?

  • Q - What do anxiety and palpitations and TSH level of 3.0 indicate?

  • Q - Suggest the ideal dosage for vitamin D supplement

  • Q - What causes increased weight gain with abdominal pain?

  • Q - Suggest treatment for insomnia and dizziness in a hypertensive person

  • Q - What are the possible effects of switching from Humalog to Novolog?

backtotop2